# SDR RAIA00406006

- Difficulty date: June 2, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 18,207 hours, 19,478 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - HYD PRESSURE AND QUANTITY ZERO.  MAINTENANCE REPAIRED CHAFED HYDRAULIC PRESSURE LINE.
